Posted by JadeKelly on December 10, 2008, at 16:31:00
In reply to Re: Parnate - anyone on over 70 mg/day?, posted by desolationrower on December 10, 2008, at 3:31:19
> > Well thats a relief cause I had quit with my eve coctail (wine) hour, maybe if I can add that back I'll feel better about this waiting. Also, I like taking my Parnate dose all at once, Scott said he'd never heard of that, or never heard Doc scribe it that way. You think its ok 50mg as one dose?
> I think the main risk would be spontaneous hypertensive crisis. Not much information on it. Why do you prefer it, something besides fewer dosings to remember?
Honest answer? I like the buzz. My Pdoc originally started me at one morning dose and never said one way or the other as I raised dose. But low BP was pretty crazy yesterday, so I am splitting dose now. Plus, I think the low BP may be causing some of my fatigue, not all, but some.
> > So since I can't tolerate provigil, do you think its ok to take small amount of ritalin 5mg 3xday, along with my Parnate,(up to 50mg day)? And add memantine? I have zero energy, its starting to really interfere with my life. I stopped Ritalin (after years of a friendly relationship) a bit before starting Parnate as per PDoc. Now the challenge would be to get Ritalin prescribed.
> If the ritalin worked alone, i think trying it again would certainly make sense. do you have the same doc as before? was it for adhd? i guess it sounded like your current problems were more mood-based not adhd. I think adding lamotrigine then ritalin would be a better order than the reverse.
Yes, same PDoc. I just know Ritalin gets me focused on a task and gives me the motivation to follow thru, maybe energy also.Looking for Parnate to rid me of this depression. Just desperately need something to get me up and going. Lethargy seems to be large component of my depression. Will Lamictal help with that? I don't care about the rash thing, but I also need something that'll work yesterday. So much to do, zero energy. Other stims, prov,etc. are out for me.
> > So you are happy with (results of) Parnate? Glad your dysphoric mood is gone, just wondered if it did all you wanted it to. At 60mg, you feel no lift in any depressive symptoms other than dysphoric mood? (Maybe you answered that next)
> well i'm not sure i've had depressive symptoms other than that. However most professionals see the other problems as due to the depression. I think the depression/dysphoria is just the most recent and least bothersome symptom. So while parnate has been by far the best antidepressant, i have not noticed help with other problems which i was hoping it woudl help with.
Well, glad Parnate is wrkg for ya. Thanks for all responses.